# SDR ASAA2022012337231

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 34,203 hours, 10,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Aft Of R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF R1 DOOR INOP. GROUNDED - YES. RELAMPED SLIDE/OVERWING LIGHT AFT OF R1 DOOR REF B737-900 AMM 33-51-04. OPS CHECK GOOD.
